Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 174, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Oct 13, 2014, 6:42 PM CDT for Bates County, Cass County, Henry County, Missouri. It took effect at Oct 13, 2014, 9:49 PM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 6:42 PM CDT (23:42 UTC)
- In effect from
- Oct 13, 2014, 9:49 PM CDT
- Expired
- Oct 15, 2014, 5:07 PM CDT
- In force
- 43 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bates County, MO, Cass County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Grand River near Urich (URHM7). The gauge peaked at 27.67 ft at Oct 14, 2014, 8:00 PM CDT.
- Action stage
- 21 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
180
WGUS43 KEAX 132342
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CDT MON OCT 13 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-142342-
/O.NEW.KEAX.FL.W.0174.141014T0406Z-141015T2207Z/
/URHM7.1.ER.141014T0406Z.141014T1200Z.141014T2207Z.UU/
642 PM CDT MON OCT 13 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The South Grand River at Urich.
* from this evening to Wednesday afternoon.
* At 6:15 PM Monday the stage was 22.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 24.8 feet by Tuesday morning. The river will fall below
flood stage by Tuesday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 22.5 Mon 06 PM 24.8 Tuesday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$4 follow-up statements
783
WGUS43 KEAX 140250
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
949 PM CDT MON OCT 13 2014
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-150249-
/O.EXT.KEAX.FL.W.0174.141014T0249Z-141016T1600Z/
/URHM7.2.ER.141014T0031Z.141014T0600Z.141015T1600Z.UU/
949 PM CDT MON OCT 13 2014
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The South Grand River at Urich.
* until Thursday morning.
* At 9:15 PM Monday the stage was 25.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.5 feet by
early Tuesday morning. The river will fall below flood stage late
Wednesday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 25.6 Mon 09 PM 26.5 early Tuesday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$854
WGUS83 KEAX 141527
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 AM CDT TUE OCT 14 2014
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-151527-
/O.EXT.KEAX.FL.W.0171.000000T0000Z-141016T0017Z/
/BLRM7.2.ER.141013T2136Z.141014T1115Z.141015T0017Z.UU/
1027 AM CDT TUE OCT 14 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until Wednesday evening.
* At 10:00 AM Tuesday the stage was 23.7 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 23.7 Tue 10 AM 22.5 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC013-037-083-151526-
/O.EXT.KEAX.FL.W.0174.000000T0000Z-141016T1500Z/
/URHM7.2.ER.141014T0031Z.141014T1415Z.141015T1500Z.UU/
1027 AM CDT TUE OCT 14 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Thursday morning.
* At 9:15 AM Tuesday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Wednesday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.1 Tue 09 AM 26.7 this afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$716
WGUS83 KEAX 150204
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 PM CDT TUE OCT 14 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Livingston...Carroll...Chariton
and Linn Counties.
Platte River near Agency affecting Buchanan County.
Petite Saline Creek near Boonville affecting Cooper County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-160204-
/O.EXT.KEAX.FL.W.0171.000000T0000Z-141016T0358Z/
/BLRM7.2.ER.141013T2136Z.141014T1115Z.141015T0358Z.UU/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until Wednesday evening.
* At 8:00 PM Tuesday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.9 Tue 08 PM 19.4 early Wednesday
morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-160204-
/O.EXT.KEAX.FL.W.0173.000000T0000Z-141016T1308Z/
/VLYM7.2.ER.141013T2127Z.141014T1830Z.141015T1308Z.NO/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Blackwater River at Valley City.
* until Thursday morning.
* At 8:00 PM Tuesday the stage was 25.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 25.8 Tue 08 PM 24.4 early Wednesday
morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-160204-
/O.EXT.KEAX.FL.W.0172.000000T0000Z-141017T1952Z/
/BLVM7.1.ER.141014T1542Z.141016T0000Z.141016T1952Z.NO/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Friday afternoon.
* At 8:45 PM Tuesday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.9 feet by
Wednesday evening. The river will fall below flood stage early
Thursday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.2 Tue 09 PM 25.9 Wednesday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-160203-
/O.EXT.KEAX.FL.W.0170.000000T0000Z-141017T0611Z/
/RICM7.2.ER.141014T0040Z.141015T1200Z.141016T0611Z.NO/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Crooked River near Richmond.
* until late Thursday night.
* At 8:30 PM Tuesday the stage was 24.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.0 feet by
Wednesday morning. The river will fall below flood stage early
Thursday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 24.1 Tue 08 PM 25.0 Wednesday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC115-117-160203-
/O.EXT.KEAX.FL.W.0177.000000T0000Z-141017T0140Z/
/CHZM7.1.ER.141014T1209Z.141015T0600Z.141016T0140Z.NO/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Grand River near Chillicothe.
* until Thursday evening.
* At 8:45 PM Tuesday the stage was 27.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.9 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday evening.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 27.6 Tue 09 PM 27.9 early Wednesday
morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-160203-
/O.EXT.KEAX.FL.W.0178.000000T0000Z-141018T1200Z/
/SNZM7.2.ER.141014T1225Z.141015T1800Z.141017T1200Z.NO/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Grand River near Sumner.
* until Saturday morning.
* At 8:45 PM Tuesday the stage was 32.5 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.5 feet by
early Wednesday afternoon. The river will fall below flood stage
Friday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 32.5 Tue 09 PM 33.5 early Wednesday
afternoon
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC021-160203-
/O.EXT.KEAX.FL.W.0180.000000T0000Z-141016T2024Z/
/AGYM7.1.ER.141014T2305Z.141015T1200Z.141015T2024Z.NO/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Platte River near Agency.
* until Thursday afternoon.
* At 8:30 PM Tuesday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by
Wednesday morning. The river will fall below flood stage Wednesday
afternoon.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 20.2 Tue 08 PM 20.5 Wednesday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-150234-
/O.CAN.KEAX.FL.W.0181.000000T0000Z-141018T0936Z/
/SSTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 PM CDT TUE OCT 14 2014
The Flood Warning is cancelled for
The Platte River At Sharps Station.
* At 8:30 PM Tuesday the stage was 21.6 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage with a value of
25.0 feet early Thursday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 21.6 Tue 08 PM 25.0 early Thursday morning
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-150234-
/O.CAN.KEAX.FL.W.0182.000000T0000Z-141018T2005Z/
/PLCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
904 PM CDT TUE OCT 14 2014
The Flood Warning is cancelled for
The Platte River near Platte City.
* At 8:22 AM Tuesday the stage was 12.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
19.2 feet early Thursday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 12.3 Tue 08 AM 19.2 early Thursday
afternoon
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$
MOC053-160203-
/O.EXT.KEAX.FL.W.0169.000000T0000Z-141016T1527Z/
/BONM7.2.ER.141013T1653Z.141014T2115Z.141015T1527Z.UU/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Thursday morning.
* At 8:30 PM Tuesday the stage was 19.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Wednesday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 19.5 Tue 08 PM 19.3 early Wednesday
morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-160203-
/O.EXT.KEAX.FL.W.0174.000000T0000Z-141016T1748Z/
/URHM7.2.ER.141014T0031Z.141015T0600Z.141015T1748Z.UU/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Thursday afternoon.
* At 8:15 PM Tuesday the stage was 27.7 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.7 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.7 Tue 08 PM 27.7 early Wednesday
morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$
MOC033-160203-
/O.EXT.KEAX.FL.W.0176.000000T0000Z-141017T0207Z/
/CAXM7.1.ER.141014T0720Z.141015T1200Z.141016T0207Z.UU/
904 PM CDT TUE OCT 14 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Thursday evening.
* At 8:00 PM Tuesday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by
Wednesday morning. The river will fall below flood stage Wednesday
before midnight.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 17.7 Tue 08 PM 18.5 Wednesday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$835
WGUS83 KEAX 151724
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 PM CDT WED OCT 15 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-151754-
/O.CAN.KEAX.FL.W.0174.000000T0000Z-141016T1748Z/
/URHM7.2.ER.141014T0031Z.141015T0100Z.141015T1503Z.UU/
1224 PM CDT WED OCT 15 2014
The Flood Warning is cancelled for
The South Grand River at Urich.
* At 12:15 PM Wednesday the stage was 23.1 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 10:03 AM Wednesday.
* Forecast...The river will continue to fall to 13.8 feet by Thursday
morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 23.1 Wed 12 PM 22.0 this afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 13, 3:53 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Oct 13, 3:53 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 353 PM CDT Mon Oct 13 2014 .DISCUSSION... Issued at 353 PM CDT MON OCT 13 2014 Short Range (tonight through tomorrow night): The main concern with this forecast package will be the rain potential over the next 36 hours. The good news is rain rate will be low enough to preclude and flash flooding however with many locations receiving 1.5"-2.0" of rainfall through the event it is possible we will see some flooding along area creeks, streams, and rivers. This afternoon an upper level low is evident on water vapor over northeastern OK. An associated cold front with this low extends from near Quincy to Moberly to Joplin. A surface low along the front is located near Moberly and is deepening. This is causing the pressure gradient to tighten behind the front and winds are picking up behind the front to 20 to 30 MPH with gusts to 30 to 40 MPH. These strong winds will continue through tonight and into Tuesday. The upper low is expected to slowly move to near STL by tomorrow morning pushing the cold front slowly east across the CWA tonight. The convective element of the system will be well southeast of the area however a deformation band has formed behind the cold front bringing light to moderate rain over eastern Kansas and western Missouri. This deformation band will move very slowly eastward tonight and through the overnight as the upper level low moves slowly northeastward across MO. Another 0.5"-1.0" of precipitation will be possible as this band moves slowly east. By tomorrow morning the upper low will be over eastern MO and will only move to central Illinois by tomorrow night. This will keep the chance for light rain going over the eastern half of the CWA through the day on Tuesday and even into Tuesday night. Temperatures behind the cold front tomorrow will range from the mid 50s across the east to the low 60s over the west where the sun might peek out tomorrow afternoon. Extended range (Wednesday through Monday): Wednesday, the upper level trough that had brought rain to the area today and Tuesday will finally move into the Ohio River Valley. Height rises on Wednesday will allow temperatures to rise into the low to mid 60s. Thursday we being to see a pattern shift as the upper level trough moves into the Great lakes and weakens and the flow across the CONUS become more zonal. Highs will return to near normal with highs in the mid 60s to lower 70s. A weak upper level trough will track through the southern Canadian Plains on Thursday night forcing a weak cold front through the area. The frontal passage will be dry but it will knock highs down a degree or two on Friday. The Canadian trough will deepen as it moves eastward into the northern Great Lakes. This will provide for cooler northwesterly flow aloft as we move into the weekend with highs cooling into the low to mid 60s. Model solutions diverge as we head into the latter part of the weekend with the GFS bringing a shortwave into the area Sunday on weak northwest flow aloft. This solution would provide for a chance of precipitation on Sunday into Sunday night before drying out on Monday. The EC, on the other hand, advertises upper level ridging building out west across the Rockies putting the local area in northwest flow aloft. It also, advertises a shortwave but it is well north of the area keeping the local area dry but cooler. Have generally sided with the GFS providing the wetter solution based on persistent wet pattern the local area has been in. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1232 PM CDT MON OCT 13 2014 A slow moving upper level low will move from near TUL to near STL through the TAF period. Light to ocnl mod rain will move slowly east across northwest MO and eastern KS affecting the terminals until after midnight with IFR conds. Rain will come to an end btn 06Z-08Z but IFR cigs will cont thru the overnight before lifting to low MVFR around 12Z tomorrow. Winds will be out of the N to NW btn 15-20kts with gusts btn 25-30kts thru the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...73 AVIATION...73
Hazardous weather outlook, Oct 13, 3:07 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 307 PM CDT MON OCT 13 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-142015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 307 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG STORM SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT. AS THIS FEATURE PASSES...MODERATE TO LOCALLY HEAVY RAIN IS EXPECTED. THIS MAY RESULT IN LOCALIZED MINOR FLOODING IN POOR DRAINAGE AREAS. WINDS WILL INCREASE TONIGHT WITH SUSTAINED WINDS OF 20 TO 25 MPH LIKELY. GUSTS AT TIMES MAY REACH AS HIGH AS 35 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH TUESDAY WITH MINOR POOR DRAINAGE FLOODING REMAINING POSSIBLE. STRONG WINDS WITH GUSTS UP TO 40 MPH WILL BE POSSIBLE THROUGH THE DAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 11:35 AM CDT | River Flood Warning | EAX | Cooper | 57 hr |
| Oct 13, 3:09 PM CDT | River Flood Warning | EAX | Ray | 51 hr |
| Oct 13, 4:28 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 50 hr |
| Oct 13, 4:28 PM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Oct 13, 4:43 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 47 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.